This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Nurofen Cold & Flu Children Orange 100ML

View all Nurofen

Nurofen for Children Cold Pain and Fever Orange Flavour 100mg/5ml Oral Suspension is a liquid ibuprofen suspension that provides effective cold, pain and fever relief.

More Product Information

Product Information


Nurofen for Children Cold Pain and Fever Orange Flavour 100mg/5ml Oral Suspension is a liquid ibuprofen suspension that provides effective cold, pain and fever relief.

Features

Suitable for babies from 3 months and weighing over 5kg. Starts to get to work in 15 minutes to relieve fever. Up to 8 hours fever relief. Contains Ibuprofen for anti-inflammatory properties. Relieves symptoms of cold and flu, sore throats, minor aches, teething, headache, sprains and toothache. Reduces fever.

Warnings or Restrictions

Do not take more medicine than the label tells you to. DO NOT GIVE THIS PRODUCT IF YOUR CHILD: Is under 3 months old or weighs less than 5kg. Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding. Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers. Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Has a fructose intolerance. SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF THE CHILD: Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated. Please read the leaflet for further details.

Product Specification

Each 5ml of Oral Suspension contains 100mg Ibuprofen. Also contains: Maltitol Liquid.

Size (100) Unit (ML)

Product code: 734757

Link to top of current page.
Link to display social media share links
Please wait...